MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, SEMI, US ENG/ESP LA; AUTOMATED EXTERNAL DEFRIBRILLATOR

CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, SEMI, US ENG/ESP LA; AUTOMATED EXTERNAL DEFRIBRILLATOR
Model Number G5S-80A
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age and gender unknown) the device displayed a "maintenance required" message.The pads weren't expired and the battery pack is at 47%.After analyzing, the unit failed to discharge.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the device performed to specification.The device was put through extensive testing without duplicating the report.The device was recertified and returned to the customer.Review of the device history log showed no evidence of a device malfunction.The customer indicated the event date was 06/09/2025; however, the only recent logged patient event is 06/07/2025.There are no critical errors logged for that date.The device never prompted for shock delivery, as the required conditions were not met.The "maintenance required" prompt occurred after the event, when the lid was opened without pads attached.The device operated as expected.Analysis of reports of this type has not identified an increase in trend.

Brand Name
POWERHEART G5 KIT, SEMI, US ENG/ESP LA
Common Device Name
AUTOMATED EXTERNAL DEFRIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key22344754
Report Number2112020-2025-00449
Device Sequence Number15583363
Product Code MKJ
UDI-Device Identifier00812394021277
UDI-Public(01)00812394021277
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5S-80A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown